# SDR FDEA201111074783

- Difficulty date: November 7, 2011
- Submitted: November 8, 2011
- Operation: Air carrier
- Aircraft: N652FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 735
- Aircraft time: 25,843 hours, 13,592 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBOARD 152XF HAS DAMAGE AT CORNER 6" X 4".  FABRICATED REPLACEMENT FLOORBOARD 152XF IAW DWG SRZ25-005, REV J.  IDENTIFIED REPLACEMENT PANEL IAW GMM 7-0-1001.
